# SDR AALA20100512TUL06

- Difficulty date: May 12, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 56,555 hours, 29,079 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP AFT END OF PYLON HAS CRACK IN ANGLE AT AFT END.  INSTALLED ATTACH ANGLE DOUBLER PER AARD 54-20-00-1.
